# SDR 2007UALA00189

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 42,320 hours, 15,232 cycles
- Engine: Iae V2527A5
- Engine time: 34,659 hours, 12,463 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE.  ENGINE NOT SHUTDOWN.   PERFORMED FUNCTIONAL CHECK OF 7TH AND 10TH STAGE HPC VALVES.  FOUND 7TH STAGE B AND C VALVES STUCK.  REPLACED 7TH STAGE HPC.   FADEC INTERROGATION REPORT REFLECTS VSV MECH BLD VLV LPC1 LATCHED.  PERFORMED BORO INSPECTION OF HPC STG 3 AND 6 ON NR 1 ENGINE.  NO DEFECTS NOTED.
